# SDR YENA2022112801163

- Difficulty date: November 23, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N597JB
- Make and model: Airbus A320-232
- Aircraft serial: 02307
- Aircraft time: 68,398 hours, 24,657 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: B372BAM0515
- Part serial: Q00136009405
- Condition: Failed
- Location: Nr Sec
- Part time: 70,349 hours, 25,181 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#714, FLL-HPN. (AIRCRAFT DECLARED AN EMERGENCY AND DIVERTED TO JFK) ' FTL/CTL SEC 1 FAULT COULD NOT RESET IN FLIGHT; PER TSM 27-94-00-810-860A, REMOVED ADN REPLACED SEC 1 COMPUTER IAW AMM 27-94-34 AND PERFORMED DUAL IDLE ENG RUN IAW AMM 71-00-00. OPS CHECK PASS HARD FAULT IS NO LONGER PRESENT. A/C OK FOR CONTINUED SERVICE.'
